# SDR DALA1242039211

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 45,154 hours, 24,013 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE.  FOUND SEVERAL LIGHT ASSEMBLIES DISCONNECTED.  RECONNECTED AND RELAMPED AS REQUIRED.  OPERATION CHECKS GOOD.
